# SDR SWAA2019110638660

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 28,590 hours, 17,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL, FWD BULKHEAD LOWER AREA, VAPOR BARRIER CRACKED. / CRACK IS LOCATED IN BAY 7R, AND 8" LONG. PERFORMED AN INTERIM REPAIR PER SRM 57-10-10-2R-2, PAR 6. (LINE# 3719) THIS IS A TIME LIMITED REPAIR TO DO A DETAILED VISUAL INSPECTION EVERY 3,000 FLIGHT CYCLES.
